Pacific Journal of Mathematics

Closed vector fields.

N. Hicks

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 141-151.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995997

Mathematical Reviews number (MathSciNet)
MR0179733

Zentralblatt MATH identifier
0127.38205

Subjects
Primary: 53.72
Secondary: 57.34

Citation

Hicks, N. Closed vector fields. Pacific J. Math. 15 (1965), no. 1, 141--151. https://projecteuclid.org/euclid.pjm/1102995997


Export citation

References

  • [1] S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946), 776-797.
  • [2] C. Chevalley, Theory of lie groups, Princeton Univ. Press, Princeton, 1949.
  • [3] G. DeRham, Sur la reductibilite d'un espace de Riemann, Comment. Math. Helv. 26 (1952), 328-344.
  • [4] S. Helgason, Differential geometry and symmetricspaces, Academic Press, New York, 1962.
  • [5] R. Hermann, On geodesies that are also orbits, Bull. Amer. Math. Soc. 66 (1960), 91-93.
  • [6] N. Hicks, Submanifolds of semi-Riemannianmanifolds, Rend. Cir. Mat. Palermo, (to appear).
  • [7] N. Hicks, Notes on differential geometry, D. Van Nostrand, Princeton, (to appear).
  • [8] K. Nomizu, Lie groups and differential geometry, Math. Soc. Japan Publ. 2, 1956.